# SDR SWIA2018061444777

- Difficulty date: May 21, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 32,585 hours, 23,475 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON ALONG THE TOP LEADING EDGE WAS CHAFED.  BLENDED THE CHAFE IAW REO.
